Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 12.

Article

Anthony, Richard (2007) Agile parallel applications. International Journal of Computer Mathematics, 84 (2). pp. 153-166. ISSN 1029-0265 (electronic) 0020-7160 (paper) (doi:10.1080/00207160601168373)

Egorova, V.N., Tan, S. H., Lai, Ci-H., Company, R. and Jodar, L. (2015) Moving boundary transformation for American call options with transaction cost: Finite difference methods and computing. International Journal of Computer Mathematics, 94 (2). pp. 345-362. ISSN 0020-7160 (Print), 1029-0265 (Online) (doi:10.1080/00207160.2015.1108409)

Guo, Q., Shen, D., Guo, Y. and Lai, Choi-Hong (2007) Parallel genetic algorithms for the solution of inverse heat conduction problems. International Journal of Computer Mathematics, 84 (2). pp. 241-250. ISSN 0020-7160 (doi:10.1080/00207160601169967)

Ierotheou, Cos, Jin, H., Matthews, G., Johnson, Steve, Hood, R. and Leggett, Peter (2007) Using an interactive software environment for the parallelization of real-world scientific applications. International Journal of Computer Mathematics, 84 (2). pp. 167-175. ISSN 0020-7160 (doi:10.1080/00207160601169942)

Lai, Choi-Hong, Liu, X.Y. and Pericleous, Kyriacos A. (2015) A fourth-order PDE denoising model with an adaptive relaxation method. International Journal of Computer Mathematics, 92 (3). pp. 608-622. ISSN 0020-7160 (Print), 1029-0265 (Online) (doi:10.1080/00207160.2014.904854)

Leng, Jin-Song, Huang, Ting-Zhu, Fua, Ying-Ding and Lai, Choi-Hong (2009) A method for constructing trivariate nonseparable compactly supported orthogonal wavelets. International Journal of Computer Mathematics, 86 (7). pp. 1264-1273. ISSN 0020-7160 (doi:10.1080/00207160701821723)

Peng, T., Wang, Meiqing and Lai, Choi-Hong (2007) Design of parallel algorithms for fractal video compression. International Journal of Computer Mathematics, 84 (2). pp. 193-202. ISSN 0020-7160 (doi:10/1080/00207160601168456)

Tan, Kah Bee, Ali, Norhashidah Hj. Mohd. and Lai, Choi-Hong (2012) Parallel block interface domain decomposition methods for the 2D convection-diffusion equation. International Journal of Computer Mathematics, 89 (12). pp. 1704-1723. ISSN 0020-7160 (doi:10.1080/00207160.2012.693606)

Wang, Meiqing and Lai, Choi-Hong (2007) Grey video compression methods using fractals. International Journal of Computer Mathematics, 84 (11). pp. 1567-1590. ISSN 0020-7160 (doi:10.1080/00207160601178299)

Zeng, Xunxun, Chen, Fei, Wang, Meiqing and Lai, Choi-Hong (2018) Circulant dissimilarity based shape registration for object segmentation. International Journal of Computer Mathematics. ISSN 0020-7160 (Print), 1029-0265 (Online) (In Press) (doi:10.1080/00207160.2018.1445236)

Zhao, Ji, Sun, Jun, Lai, Choi-Hong and Xu, Wenbo (2011) An improved quantum-behaved particle swarm optimization for multi-peak optimization problems. International Journal of Computer Mathematics, 88 (3). pp. 517-532. ISSN 0020-7160 (doi:10.1080/00207160903521501)

Zhou, Di, Sun, Jun, Lai, Choi-Hong, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

This list was generated on Mon May 21 15:49:57 2018 BST.